# SDR REXA2014022700266

- Difficulty date: February 27, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 14,856 hours, 9,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-509, 280 RT SIDE FLOOR SILL CORRODED IN FWD CORNER.  R & R FLOOR SILL IAW SRM 51-42-06-001-001-A01 & 51-42-13-001-001-A01.
